# SDR SWIA202054459

- Difficulty date: November 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 549, LBL 9, INBOARD OF FLOOR BEAM, BLENDED AREA ON TOP OF CROSSBEAM, REF CAMP NR 21776576, JOB NR 4, PO NR 34.  C-CHECK RO 12/04/2020.  AT FS 549, LBL 9, INBOARD OF FLOOR BEAM, BLENDED AREA ON TOP OF CROSSBEAM, REF CAMP NR 21776576, JOB NR 4, PO NR 34 HAS BEEN ADDRESSED, REF ALL APPLICABLE STEPS OF REO.  COMPLIED WITH SKYCARD.
